Write a review

Caused Orbital Fat Loss - NOT WORTH IT! - California, CA

I started using the generic version of Latisse on...

I started using the generic version of Latisse on June 15, 2010. Shortly after, I experienced very rapid hollowing of my eyes, both upper and lower. It did make my eyelashes longer, but they were already long to begin with. It was so not worth it, I should never have tried! The problem is, orbital fat loss was not on the list of potential side effects so how would I have known?

I've only just now stopped using it because I just found out that bimatoprost can cause eye hollowing. I have mixed feelings about whether I want the fat loss to be reversible because I had fat grafting for my upper eyelids a year and a half ago. I don't want my upper eyelid fat to return, but I do want my under eyes to go back to normal. I look really tired no matter how much sleep I get all the time and I hate it. The lower eyelids seem to be a very tricky area to fix too. I really think these drug companies should be held responsible. There is a study from 2008 that suggests bimatoprost can cause orbital fat loss. There's no excuse why they shouldn't put it on the list of potential side effects!

I believe the product also caused blurry vision...

I believe the product also caused blurry vision for me. My eyesight was stable for 10 years, but after using Careprost my eyesight has been going downhill! Blurry vision is an effect of lowered pressure in the eye. I only used the product once a week and had these horrible side effects. Doesn't seem like only one drop per eye per week would be able to do so much damage. :( I really hope my conditions start to improve soon.

Depressed

I am so depressed. It has been six weeks since I stopped using Careprost and there are no signs of improvement. When will it start getting better? Also, lawyers don't seem to think anything can be done about this. :(
Was this review helpful?